Journal of Function Spaces

Journal of Function Spaces / 2010 / Article

Open Access

Volume 8 |Article ID 765341 | https://doi.org/10.1155/2010/765341

Jizhen Zhou, "Hadamard products in F(p,q,s) spaces", Journal of Function Spaces, vol. 8, Article ID 765341, 14 pages, 2010. https://doi.org/10.1155/2010/765341

Hadamard products in F(p,q,s) spaces

Academic Editor: Miroslav Engliš
Received01 Mar 2009

Abstract

We characterize coefficient multipliers from X to F(p, q, s), 0 < s < ∞, where X is either the Hardy space H1 or F(p, q, s).

Copyright © 2010 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views447
Downloads609
Citations

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.